# SDR SWI2024F01175

- Difficulty date: October 2, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WEB AT FS280.00 HAS CORROSION. TRANS # 28934862     (C-CHECK RO 11/6/2024)    LH WEB FOUND OF LIMITS. REPAIRED PER CRJ700 SRM 53-11-10-201-004-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
